RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2018, Volume 59, Number 3, Pages 580–586 (Mi smj2995)  

On nonnilpotent almost commutative $L$-varieties of vector spaces

A. V. Kislitsinab

a Dostoevsky Omsk State University, Omsk, Russia
b Altai State Pedagogical University, Barnaul, Russia

Abstract: We study almost commutative $L$-varieties of vector spaces. We describe nonnilpotent almost commutative $L$-varieties generated by an associative algebra, which is considered as a vector space.

Keywords: multiplicative vector pair, identity of a pair, variety of linear algebras, $L$-variety, almost commutative variety.

Funding Agency Grant Number
Russian Science Foundation 16-11-10002
The author was supported by the Russian Science Foundation (Grant 16-11-10002).


DOI: https://doi.org/10.17377/smzh.2018.59.308

Full text: PDF file (290 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2018, 59:3, 458–462

Bibliographic databases:

UDC: 512.552.4
MSC: 35R30
Received: 26.07.2017

Citation: A. V. Kislitsin, “On nonnilpotent almost commutative $L$-varieties of vector spaces”, Sibirsk. Mat. Zh., 59:3 (2018), 580–586; Siberian Math. J., 59:3 (2018), 458–462

Citation in format AMSBIB
\Bibitem{Kis18}
\by A.~V.~Kislitsin
\paper On nonnilpotent almost commutative $L$-varieties of vector spaces
\jour Sibirsk. Mat. Zh.
\yr 2018
\vol 59
\issue 3
\pages 580--586
\mathnet{http://mi.mathnet.ru/smj2995}
\crossref{https://doi.org/10.17377/smzh.2018.59.308}
\elib{http://elibrary.ru/item.asp?id=35744075}
\transl
\jour Siberian Math. J.
\yr 2018
\vol 59
\issue 3
\pages 458--462
\crossref{https://doi.org/10.1134/S0037446618030084}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000436590800008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85049303870}


Linking options:
  • http://mi.mathnet.ru/eng/smj2995
  • http://mi.mathnet.ru/eng/smj/v59/i3/p580

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:44
    Full text:6
    References:7
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019